# SDR C2XA00TY010

- Difficulty date: July 8, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Rt
- Part time: 3,799 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

TYS - THE RIGHT ENGINE WAS REMOVED AND REPLACED DUE TO HP VIBRATION IN THE YELLOW RANGE ON TAKEOFF ROLL.  MAINTENANCE REMOVED AND REPLACED THE ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
